Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Zetia

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
Scott
Guest
 
Posts: n/a
Default Shoulder pain/irregular heartbeat

I have been on Zetia for about 6 months now. I had to discontinue Lipitor because of muscle soreness, muscle loss, and loss of strength. 2 months ago, I came up with a fairly bad irregular heartbeat (PVC). Since May, I have had terrible pain in my right shoulder. I thought it was bursitis, but after reading these comments, I wonder. The pain is horrible. I would like to know if anyone else has developed an irregular heartbeat since taking Zetia ... or Lipitor, for that matter. Last year, though I had muscle soreness, etc., I felt the best I had since I was a teenager. Now, I feel the worst. My hair is thinning, too. And my skin seems to be losing elasticity VERY quickly. I know all these are signs of age -- just turned 38 -- but all at once and as quickly as this? I'm suspicious of the Zetia. Anyone relate?
Reply With Quote
  #2  
Old 06-03-2009, 03:33 PM
Cathyr Cathyr is offline
Junior Member
 
Join Date: Jun 2009
Posts: 1
Default irregular heartbeat

Hello my name is Cathy and I saw your entry and I recently started to have PVC's while taking zetia... also muscle aches and pain. I went off of zetia and still had them but not as severe. I thought I would start taking it again and now I am itching and my pvc's are getting worse again.., you might have something here.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
bone/ muscle pain and irregular heartbeats Unregistered Actonel 0 05-12-2008 06:56 PM
Rapid Heartbeat Thomas P Cook Tikosyn 1 05-12-2008 06:55 PM
foot,chest,shoulder pain tony Zetia 0 01-14-2008 01:01 AM
Arm, shoulder, knee pain Mary in Kansas Actonel 0 10-02-2007 12:23 PM
rapid heartbeat Unregistered Mobic 0 05-25-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:35 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.